# SDR CALA2023030600637

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,000 hours, 30,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: NA
- Condition: Corroded
- Location: Y1292/ Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-53-3-6038 CABIN FLOOR SUPPORT AND ATTACHED BRACKET JUST O/B OF -Y1292 FR16 HAVE CORROSION CABIN FLOOR SUPPORT REMOVED AND REPLACED FOR NEW FLOOR SUPPORT IAW SRM 51-42-11. WC:50689 EMP:V936191 STA:ST ENG BFM
